# SDR AALA20090803DEN01

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 57,446 hours, 29,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 1332
- Condition: Malfunctioned
- Location: Galley Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SLIDE, FLIGHT ATTENDANT FAILED TO DISARM SLIDE AND SKYCHEF FAILED TO CHECK TO SEE IF IT WAS DISARMED, SKYCHEF OPENED DOOR AND SLIDE CAME OFF DOOR AND DID NOT DEPLOY.  SLIDE REPLACED ON E58 DURING PS CHECK.
